# SDR CA980603006

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Tube
- Part number: 240315062312
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE COCKPIT UNDER FLOOR INSPECTION, IT WAS FOUND THERE WAS EXCESSIVE WEAR ON THE LEFT POWER BRAKE VALVE TORQUE TUBE.  THE WEAR WAS DIFFICULT TO DETECT AS IT WAS HIDDEN BY A PHENOLIC GUIDE BLOCK HOLDING THE LOWER PORTION OF THE TUBE STEADY.  THE WEAR AFFECTS 50 PERCENT OF THE CIRCUMFERENCE AND 80 PERCENT OF THE TUBE THICKNESS.  FAILURE OF THE PART COULD CAUSE A SERIOUS BRAKE PROBLEM.
